|Amoxil & current HIV treatment meds - JB
Oct 31, 2000
Hi Dr. Bartlett! I am so excited to see that you are part of the forum! Did you get any of the desserts that I brought the Dr.? I certainly hope so! I am currently taking Zerit, Epivir and Viramune. Recently I was prescribed Amoxil 500mg to be taken 3 X's daily X 10 days for strep. This caused me a great deal of pain in my feet the very first night and numbness in my feet too. I am extremely fatigued and have decreased appetite. Are you aware of any adverse reactions when combining Amoxil with my current Hiv therapy? Thanks for your help!
| Response from Dr. Bartlett
Your desserts are tremendous! Amoxicillin is not known to interact with the antiretrovirals you are taking, so I am a bit puzzled by your symptoms. Zerit can cause tingling and numbness due to peripheral neuropathy, but it would be strange for it to begin so acutely. Do you have any rash? At the end of the day, a return visit to see the doctor makes the most sense.
John A. Bartlett, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Someone Contract Hiv By Sucking Breast?
- Chances Of Having Hiv After Negative Test Result
- Implications Of Hiv And Aids From The Perspective Of Hipaa Confidentiality
- How Long Do The Hepatitis B Vaccine Stay In Your System?
- What Does An Hiv Lesion Look Like?
- What Type Of Virus Causes Aids?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.